Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 51, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 17, 2011, 4:29 PM MDT for Lincoln County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 4:29 PM MDT (22:29 UTC)
- Expired
- Jun 17, 2011, 4:48 PM MDT
- In force
- 19 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, CO
The radar
The Denver radar (KFTG), 122 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:58 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
296 WUUS55 KBOU 172229 SVRBOU COC073-172330- /O.NEW.KBOU.SV.W.0051.110617T2229Z-110617T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 429 PM MDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO * UNTIL 530 PM MDT * AT 429 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 2 MILES WEST OF ARRIBA...OR 20 MILES EAST OF LIMON...MOVING EAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARRIBA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 3944 10317 3921 10316 3917 10335 3939 10344 TIME...MOT...LOC 2229Z 268DEG 22KT 3929 10329 WIND...HAIL 60MPH 1.25IN $$
1 follow-up statement
500 WWUS55 KBOU 172248 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 448 PM MDT FRI JUN 17 2011 COC073-172258- /O.CAN.KBOU.SV.W.0051.000000T0000Z-110617T2330Z/ LINCOLN CO- 448 PM MDT FRI JUN 17 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. HEAVY RAIN AND SMALL HAIL CAN STILL BE EXPECTED. LAT...LON 3944 10317 3921 10316 3917 10335 3939 10344 TIME...MOT...LOC 2248Z 268DEG 22KT 3929 10314 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:47 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 17, 2:47 PM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 247 PM MDT FRI JUN 17 2011 .SHORT TERM...CONVECTION ALREADY MOVING ACROSS PARTS OF THE FORECAST AREA. BEST INSTABILITY OCCURRING OVER ELBERT...LINCOLN AND WASHINGTON COUNTY WHERE CAPES ARE AROUND 1500 J/KG. HAVE THE HIGHEST POPS OVER THIS AREA FOR THIS EVENING. THIS IS ALSO THE AREA FOR THE BEST CHANCE FOR SEVERE WEATHER. ELSEWHERE WHERE THE INSTABILITY IS WEAKER WHERE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING. CHANCES FOR SEVERE STORMS IS LOWER WHERE THE CONVECTION HAS ALREADY PASSED OVER...BUT AREAS AROUND THE SOUTH METRO ARE RECOVERING WITH CAPES OF 1000 J/KG. SO CAN'T RULE OUT AN ISOLATED SEVERE STORM WHERE THE SEVERE THUNDERSTORM WATCH IS. THE STORMS WILL DECREASE AND MOVE OUT OF THE AREA AROUND MID EVENING. WILL HAVE LOWER POPS FOR OVERNIGHT WITH THE ONLY MENTION OF PRECIPITATION BEING OVER THE HIGHER TERRAIN. A FEW SHOWERS WILL BE POSSIBLE AS AN UPPER LEVEL WAVE PASSES OVER THE STATE. FOR SATURDAY...EXPECT ANOTHER ROUND OF CONVECTION. AIRMASS DRIES SOME OVER THE URBAN WHERE DEW POINTS WILL BE IN THE UPPER 30S TO LOWER 40S DURING THE AFTERNOON. THIS WILL RESULT IN CAPES LESS THAN 500 J/KG. BEST CHANCE FOR SEVERE STORMS WILL BE OVER THE EASTERN PLAINS WHERE DEW POINTS WILL BE NEAR 50 DEGREES WITH CAPES TO 1500 J/KG. THIS IS ALSO WHERE THE BEST CHANCE FOR PRECIPITATION WILL BE. TEMPERATURE WISE...AIRMASS WARMS A FEW DEGREES WITH MOST LOCATIONS ACROSS NORTHEAST COLORADO AROUND 80 DEGREES. .LONG TERM...ON SUNDAY...AN INCREASING SOUTHWESTERLY FLOW ALOFT WILL BE OVER COLORADO AHEAD OF THE NEXT UPPER TROUGH PROGGED TO DROP INTO NORTHERN UTAH. THE NAM12 PUSHES A COLD FRONT ACROSS NORTHEASTERN COLORADO SUNDAY AFTN WITH INCREASING QG ASCENT DEVELOPING FM WEST TO EAST ACROSS THE CWFA. THE GFS IS SLOWER AND DOES NOT PUSH A FRONT ACROSS THE CWFA UNTIL SUNDAY EVENING. FCST CAPES IN THE AFTERNOON AOA 1500 J/KG TO THE NORTH AND EAST OF DENVER...WITH LESSER CAPES IN THE DRIER AIR TO THE SOUTH. A 90-KT UPPER LEVEL JET WILL BE MOVING INTO SWRN CO IN THE AFTN. THE INCREASING SHEAR COULD INCREASE THE SEVERE POTENTIAL DURING THE LATE AFTN/EVNG AND ALSO ALLOW FOR NOCTURNAL SHOWERS SUNDAY NIGHT. WL CONTINUE WITH SCATTERED THUNDERSTORMS SUNDAY AFTERNOON FOR THE MOST PART...LESSER COVERAGE ALONG THE PALMER DIVIDE. DIFFERENCES CONTINUE REGARDING THE STRENGTH AND TRACK OF THE NEXT TROUGH AS IT MAKES ITS WAY ACROSS CO. ALTHOUGH THE NAM IS NOT AS DEEP WITH THE TROUGH VS THE GFS/ECWMF SOLUTIONS...THE TIMING BETWEEN THE MDLS IS SIMILAR. OVERALL THE TROUGH IS NOT VERY WELL ORGANIZED...BUT SHOULD SEE THE BEST PCPN COVERAGE SUNDAY NIGHT INTO MONDAY AS THE SYSTEM MOVES ACROSS NORTHERN CO. WL CONTINUE WITH CHC POPS THROUGH MONDAY NIGHT...HIGHEST POPS IN THE MTNS AND ALONG THE NRN BORDER...WITH LESSER POPS TO THE SOUTH. TEMPERATURES WILL BE COOLER AS WELL FOR MONDAY AND TUESDAY...ONLY MINOR ADJUSTMENTS TO THE TEMPERATURE GRIDS PLANNED AT THIS TIME. NORTHWESTERLY FLOW ALOFT WILL BE DEVELOPING TUESDAY INTO TUESDAY NIGHT AS THE TROUGH MOVES TO THE EAST. THE AMS WILL BE DRIER AND MORE SUBSIDENT AS AN UPPER LEVEL RIDGE APPROACHES FM THE NORTHWEST ON WEDNESDAY. NO CHANGES IN THE OVERALL TREND... WITH TEMPERATURES WARMING BY MIDWEEK. && .AVIATION...SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE DENVER AREA THROUGH 02Z. MAIN THREAT WITH THESE STORMS WILL BE WIND GUSTS TO 30 KNOTS AND HEAVY RAIN. THE STRONGEST STORMS WILL PRODUCE SMALL HAIL. OUTSIDE OF THUNDERSTORM DOWN DRAFT WINDS WILL BE SOUTHEAST AND THEN BECOME LIGHT AND VARIABLE AFTER 04Z. && .HYDROLOGY...NO MAJOR IMPACTS EXPECTED FOR THE BURN AREAS TODAY OR TONIGHT. STORMS CONTINUE TO MOVE ALONG QUICKLY...SO EVEN IF A THUNDERSTORM MOVED OVER THE 4 MILE BURN...RAINFALL AMOUNTS ARE EXPECTED TO BE LESS THAN A QUARTER INCH. TEMPERATURES WILL BE NEAR SEASONAL AVERAGES TODAY THROUGH SUNDAY. SCATTERED SHOWERS THROUGH SUNDAY MAY PRODUCE A SLIGHT RISK OF HIGHER FLOWS...OTHERWISE NO MAJOR CHANGES IN SNOWMELT OR RIVER LEVELS ARE EXPECTED THIS WEEKEND. TEMPERATURES ARE EXPECTED TO BE LOWER ON MONDAY AND TUESDAY. FLOOD ADVISORIES REMAIN IN EFFECT FOR RIVERS IN JACKSON COUNTY AND FOR THE COLORADO RIVER IN GRAND COUNTY IN NORTH CENTRAL COLORADO. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MEIER LONG TERM....COOPER AVIATION...MEIER
Hazardous weather outlook, Jun 17, 10:54 AM MDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1054 AM MDT FRI JUN 17 2011 COZ030>051-181200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1054 AM MDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP OVER THE MOUNTAINS TO URBAN CORRIDOR THIS AFTERNOON. THESE STORMS WILL SPREAD TO THE EAST ALONG AND NORTH OF THE PALMER DIVIDE THIS EVENING. THE STRONGEST STORMS WILL LIKELY OCCUR EAST AND SOUTHEAST OF DENVER. A FEW OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL UP TO GOLFBALL SIZE AND WINDS TO 60 MPH. CAN NOT RULE OUT A TORNADO OR TWO TODAY BECAUSE BETTER SHEAR AND GREATER LOW LEVEL MOISTURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE FORECAST AREA SATURDAY. BY SUNDAY AND MONDAY...A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS ANOTHER STORM SYSTEM MOVES ACROSS THE STATE. DRIER AIR WILL MOVE INTO THE FORECAST AREA TUESDAY THROUGH THURSDAY...WITH ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS EXPECTED. TEMPERATURES WILL BE NEAR NORMAL ON SATURDAY AND SUNDAY...WITH BELOW NORMAL READINGS FOR MONDAY AND TUESDAY...THEN WARMER TEMPERATURES RETURNING FOR WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. MEIER/COOPER
In the hours before
Local storm report, Jun 17, 1:49 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
149 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL 7 NNE PONDEROSA PARK 39.48N 104.57W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
0119 PM TSTM WND GST 2 NW STRASBURG 39.76N 104.33W
06/17/2011 M58.00 MPH ADAMS CO TRAINED SPOTTER
1.02 INCHES RAIN IN 30 MINUTES
&&
JKLocal storm report, Jun 17, 1:57 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
157 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL 7 NNE PONDEROSA PARK 39.48N 104.57W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
1254 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.58W
06/17/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
0119 PM TSTM WND GST 2 NW STRASBURG 39.76N 104.33W
06/17/2011 M58.00 MPH ADAMS CO TRAINED SPOTTER
1.02 INCHES RAIN IN 30 MINUTES
&&
JKLocal storm report, Jun 17, 3:23 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND GST 2 NW STRASBURG 39.76N 104.33W
06/17/2011 M58.00 MPH ADAMS CO TRAINED SPOTTER
1.02 INCHES RAIN IN 30 MINUTES
1254 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.58W
06/17/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
1232 PM HAIL 7 NNE PONDEROSA PARK 39.48N 104.57W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
1230 PM HAIL 10 N ELIZABETH 39.50N 104.60W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
0.3 INCH OF RAIN IN 15 MINUTES
&&
BENTONSpecial weather statement, Jun 17, 3:36 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 336 PM MDT FRI JUN 17 2011 COZ046-172215- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 336 PM MDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN COUNTY EAST CENTRAL ELBERT COUNTY AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF LIMON...MOVING EAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO LIMON AND GENOA. PRECAUTIONARY/PREPAREDNESS ACTIONS... COPIOUS AMOUNTS OF HAIL ARE POSSIBLE WITH THIS STORM WHICH MAY COVER ROADWAYS...LEADING TO HAZARDOUS DRIVING CONDITIONS. THE HAIL MAY ALSO CLOG STORM DRAINS...GUTTERS AND ROADSIDE CULVERTS...CAUSING SOME MINOR FLOODING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3949 10353 3930 10339 3921 10377 3934 10385 TIME...MOT...LOC 2137Z 248DEG 19KT 3931 10373
Local storm report, Jun 17, 3:54 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
354 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 E LIMON 39.27N 103.63W
06/17/2011 M1.00 INCH LINCOLN CO TRAINED SPOTTER
QUARTER SIZE HAIL COVERING I-70 FOR 1.5 MILE STRETCH.
0119 PM TSTM WND GST 2 NW STRASBURG 39.76N 104.33W
06/17/2011 M58.00 MPH ADAMS CO TRAINED SPOTTER
1.02 INCHES RAIN IN 30 MINUTES
1254 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.58W
06/17/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
1232 PM HAIL 7 NNE PONDEROSA PARK 39.48N 104.57W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
1230 PM HAIL 10 N ELIZABETH 39.50N 104.60W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
0.3 INCH OF RAIN IN 15 MINUTES
&&
BENTONLocal storm report, Jun 17, 4:14 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 2 E GENOA 39.28N 103.46W
06/17/2011 M1.00 INCH LINCOLN CO STORM CHASER
HEAVY RAIN. SOME ROTATION IN CLOUDS PRIOR TO HAIL EVENT.
0345 PM HAIL 3 E LIMON 39.27N 103.63W
06/17/2011 M1.00 INCH LINCOLN CO TRAINED SPOTTER
QUARTER SIZE HAIL COVERING I-70 FOR 1.5 MILE STRETCH.
0119 PM TSTM WND GST 2 NW STRASBURG 39.76N 104.33W
06/17/2011 M58.00 MPH ADAMS CO TRAINED SPOTTER
1.02 INCHES RAIN IN 30 MINUTES
1254 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.58W
06/17/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
1232 PM HAIL 7 NNE PONDEROSA PARK 39.48N 104.57W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
1230 PM HAIL 10 N ELIZABETH 39.50N 104.60W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
0.3 INCH OF RAIN IN 15 MINUTES
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:03 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 27 min |
| Jun 16, 6:39 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 36 min |
| Jun 16, 7:15 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 16 min |
| Jun 16, 7:29 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| Jun 16, 7:35 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 40 min |
| Jun 16, 8:07 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 23 min |
| Jun 16, 8:33 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 42 min |
| Jun 16, 9:19 PM MDT | Special Weather Statement | BOU | Arapahoe, Elbert | 56 min |
| Jun 17, 12:35 PM MDT | Special Weather Statement | BOU | Arapahoe | 25 min |
| Jun 17, 12:52 PM MDT | Special Weather Statement | BOU | Arapahoe | 23 min |
| Jun 17, 1:36 PM MDT | Special Weather Statement | BOU | Arapahoe | 24 min |
| Jun 17, 1:51 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 39 min |
| Jun 17, 2:27 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 48 min |
| Jun 17, 3:08 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 42 min |
| Jun 17, 3:36 PM MDT | Special Weather Statement | BOU | Lincoln | 39 min |
| Jun 17, 3:46 PM MDT | Tornado Warning | BOU | Elbert | 29 min |
| Jun 17, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 50 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | BOU | Lincoln | 26 min |
| Jun 17, 5:20 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 22 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.